# SDR A6WA200540375

- Difficulty date: December 30, 2005
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 14,440 hours, 13,718 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FRAME CLIP AT RBL 9 ON OB SIDE IS CRACKED.  MAINTENANCE REPLACED CLIP (PN 601R3111358) IAW SRM.  (K)
